# SDR 9WGA2025061354507

- Difficulty date: April 30, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAIN DECK CARGO DOOR HINGE WITH SLIGHT RUST (CORROSION).  CLEANED RUST (CORROSION) AT MAIN DECK CARGO DOOR HINGE.  PRIMED AND TOP COATED AREA IAW MD-11 SRM 51-35-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
